Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suggest treatment for itchy rashes on skin

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7389 Questions
Question
I have these spots on my skin that will not go away. I have tried different lotions and stuff prescribed and it seems to never go away. I have these spots on different locations on my body. I will include pictures of these different spots. Went to different Dr's and they say its rash or acne. So please help figure out what this is and the best way to get rid of it with prescription or over the counter. Thank you.
Posted Thu, 28 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 1 hour later
Brief Answer:
Tinea

Detailed Answer:
Hello and welcome to healthcaremagic

I am Dr kakkar. I have gone through your query. I have looked at the pictures.

After going through them I would keep a possibility of Fungal Infection/Tinea.

You have been applying triamcinolone acetonide, which is a topical steroid and would certainly be helping you with the itching partially, but not totally.

If I was the treating doctor I would have suggested a topical antifungal e.g clotrimazole 1% cream or Sertaconazole 1% cream, twice daily for 4 weeks.

An Oral antifungal e.g Tab, Fluconazole 150 mg once every week for 4-6 weeks is also advisable.

An Oral antihistamine e.g cetrizine 10 mg once or twice daily would provide symptomatic relief from itching.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor